# SDR AU970674

- Difficulty date: June 18, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Lyc O360A1F6
- Propeller: Hartzl HCF2YR1
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Filter
- Part number: CH48110
- Condition: Separated
- Location: Eng Oil
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) DURING FILTER REMOVAL, THE THREADED ADAPTER SECTION OF THE FILTER WAS RETAINED IN THE ENGINE HOUSING - THE FILTER/ADAPTER IS A SINGLE UNIT WITH THE ADAPTER BEING PART OF THE FILTER WHICH DOES NOT BELONG TO THE ENGINE
